# SDR 20000825SH005

- Difficulty date: August 1, 2000
- Submitted: August 25, 2000
- Operation: General aviation
- Aircraft: CGFPP
- Make and model: Gulstm 690
- Aircraft serial: 11032
- Engine: Garrtt TPE3315251K
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 3588941
- Condition: Failed
- Location: Torque Sensor
- Part time: 2,591 hours
- Component: Torque Sensor
- Component part number: 31017262
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DISASSEMBLED, INSPECTED,  A BEARING IN THE DIRECT-DRIVE GEAR TRAIN FAILED.  BEARING IS INSTALLED IN THE TORQUE SENSOR ASSY.  ALLIED SIGNAL SB 331-72-0360 ADDRESSES THIS BEARING BY OFFERING A BEARING WITH INCREASED FATIGUE LIFE.  C/W THIS SB IS LISTED AS OPTIONAL.  SB 33172-0555 SPECIFICALLY ADDRESSES THIS ISSUE BY REPLACING THE TORQUE SENSOR ASSY WITH AN IMPROVED UNIT.  C/W THIS BULLETIN IS LISTED AS RECOMMENDED.  ALLIED SIGNAL NOW REQUIRES ENGINES OPERATING TO THE EXTENDED 5400 HR TBO, TO INCORPORATE THE MODIFICATIONS.  THE FAILED TORQUES SENSOR INSTALLED IN 1989, SEE AD 95-16-08.  (X)
